# SDR DALA2024011100498

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 20,767 hours, 9,725 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

SHIP 3015 CLIMBING THROUGH FLIGHT LEVEL 200 ON AP2 SLUTTER VIBRATION BEGAN. MILD FLUTTER CONTINUED THROUGH FL 260. NO INDICATIONS ON FLIGHT CONTROL PAGE. CLIMBING SPEED WAS 320KTS REDUCED TO 300 AND STILL FELT FLUTTER. CORRRECTIVE ACTION: R/R RT OB ELEVATOR SERVO CONTROL ACUATOR PER A321 AMM 27-34. OPS AND LEAK CHECK GOOD. (5523968)
